MathSciNet Relay Station
MathSciNet bibliographic data
MR215324 (35 #6165) 57.60 (35.00)
Buttin, C. Existence of a homotopy operator for Spencer's sequence in the analytic case. Pacific J. Math. 21 1967 219–240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement